# SDR AWXA200500872

- Difficulty date: July 8, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 54,895 hours, 38,997 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: 651758351
- Part serial: NSN
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C16 CHECK, DISCOVERED 178 BULKHEAD CHORD CRACKED IN TWO PLACES, 1.1 INCHES IN LENGTH AND 1.3 INCHES IN LENGTH, AT BS 178, WL 184, BL 5.7L.  MAINTENANCE REMOVED BOTH CRACKS ON CHORD LOCATED AT BS 178 BULKHEAD, WL 184, BL 5.7L IAW BOEING 737-300 SRM 53-10-08-2 FIG 205.  FABRICATED FOUR REPAIR ANGLES AND TWO REPAIR STRAPS IAW BOEING 737-300 SRM 53-10-08-2 FIG 205.  INSTALLED FABRICATED REPAIR PARTS IAW BOEING 737-300 SRM 53-10-08-2 FIG 205.
